TY - JOUR T1 - Semidiscretization in Space of Nonlinear Degenerate Parabolic Equations with Blow-up of the Solutions JO - Journal of Computational Mathematics VL - 6 SP - 571 EP - 586 PY - 2000 DA - 2000/12 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9068.html KW - Semi-discrete problem, Blow-up of solutions, Blow-up rate, Blow-up set, Limiting profile. AB -

Semidiscretization in space of nonlinear degenerate parabolic equations of nondivergent form is presented, under zero Dirichlet boundary condition. It is shown that semidiscrete solutions blow up in finite time. In particular, the asymptotic behavior of blowing-up solutions, is discussed precisely.